# SDR USAA2010120192724

- Difficulty date: November 24, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - BULKHEAD 178 AFT SIDE RT VERTICAL BEAM RBL 17.1 LOWER INSULATION HOLDER PIN HOLE IS CRACKED.  REPAIRED BULKHEAD 178 AFT SIDE RT VERTICAL BEAM RBL 17.1 LOWER INSULATION HOLDER IAW B737 SRM 51-70-13 FIG 1.
